# SDR UIEA2020031700483

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK DAMAGE ON WEB AND LOWER CHORD OF LH HST RIB AT HSBL 421.5.( ACCOMPLISHED EI NO T2020A55M-751 REV. 1. JOB COMPLETED AND CONDITION CHECK NORMAL. )
